MathSciNet Relay Station
MathSciNet bibliographic data
MR2558186 53C21 (35J60)
Druet, Olivier; Hebey, Emmanuel; Vétois, Jérôme Bounded stability for strongly coupled critical elliptic systems below the geometric threshold of the conformal Laplacian. J. Funct. Anal. 258 (2010), no. 3, 999–1059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement